I had injections done in feb. I had them on the 8 th and the 15 one side then the other side when I got the right side done I couldn't walk my leg went numb for some time my dr thought it could be a hematoma so he sent me to hospital but the er dr said I didn't have it but when he moved my leg over to the left side I went completely numb from waist down had several MRI nothing is medically showing up dr said that he can't find nothing so it must be in my head I need to figure this out but don't know how ...
What would cause me to go paralyzed after injections but no medical findings?
Added 28 Nov 2012:
So as a result in this I've been in a wheelchair for over 9 months now and I know my body along with GOD so I know something is wrong and I feel it's a nerve I also had more intense injections done by the same dr couple years back and again my right side was the one that took longer to retrieve my use of legs but I eventually did so now that my condition has changed in my back prior to this it has been a roller coaster trying to get dr to figure this out
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Apr 2010 • 5 answers
Posted 9 Nov 2013 • 1 answer
Posted 9 May 2014 • 1 answer
Posted 4 Mar 2015 • 1 answer
Posted 24 Apr 2017 • 2 answers